# SDR 03FDEA00912

- Difficulty date: June 19, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM (27) RIGHT SIDE 24 INCHES FROM CENTERLINE HAS CRACK IN UPPER SECTION.  REPAIRED FLOORBEAM (27) IAW A300-600 SRM 53-10-15.
